# SDR SWAA2022121368338

- Difficulty date: November 6, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 46,546 hours, 31,205 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Repair
- Condition: Debonded
- Location: Lt Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEBONDED EXISTING REPAIR ON SLAT 3 OUTBOARD SIDE, LT WING. REPAIRED THE SLAT IAW SRM 57-42-01-2R-4, REPAIR 4, SRM 51-70-10-2R-4, REPAIR 4, AND SRM 51-70-10-2R-0, REPAIR GENERAL.
